advertisement
Question
Posted by: FG | 2009-01-26

PLEASE HELP AND ADVIICE NEEDED

My wife is 41 now and had a hystorectomy at the age of 23 due to a doctor that was neglegent. She has been on HRT`s ever since from the implant to injections to various pills. The last hormone pill she was on was Levifemme. We moved and had to go to a new gynea for her check up as she was complaining about sore and tender breasts. Upon the examination she told the doctor she is on Levifemme and he said that a woman of her age should not be on HRT`s and said she must go on a contraceptive pill Jasmine. Now the problem starts she has lost her sex drive. Her sex drive was great before the hystorectomy but afterwards it started declining to now that it is basically none existant. She is very dry and battles with her weight.

My question is was the diagnoses correct regarding the HRT`s and what can she take to boost her libido and cure her vaginal dryness.

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that your wife's ovaries were removed with the hysterectomy. This would make her menopausal . At any age, menopause if treated with HRT. If she was okay on the Livifem, apart from tender breasts, perhaps she should go back to this. Premarin cream would help for the vaginal dryness and testosterone implants are sometimes used for libido. This would have to be very carefully supervised by a gynaecologist though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement